Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

General boundary conditions for an ordinary linear differential system


Author: Randal H. Cole
Journal: Trans. Amer. Math. Soc. 111 (1964), 521-550
MSC: Primary 34.30
DOI: https://doi.org/10.1090/S0002-9947-1964-0159979-0
MathSciNet review: 0159979
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cole, The expansion problem with boundary conditions at a finite set of points, Canad. J. Math. 13 (1961), 462-479. MR 0123768 (23:A1090)
  • [2] R. E. Langer, The boundary problem of an ordinary linear differential system in the complex domain, Trans. Amer. Math. Soc. 46 (1939), 151-190. MR 0000084 (1:15f)
  • [3] W. C. Sangren, Differential equations with discontinuous coefficients, Oak Ridge National Laboratory Publication, No. 1566 (Physics) (1953).
  • [4] F. W. Stallard, Differential systems with interface conditions, Oak Ridge National Laboratory Report, ORNL 1876 (1955).
  • [5] J. Tamarkin, Some general problems of the theory of ordinary linear differential equations and expansion of an arbitrary function in series of fundamental functions, Math. Z. 27 (1928), 1-54. MR 1544895
  • [6] W. M. Whyburn, Differential equations with general boundary conditions, Bull. Amer. Math. Soc. 48 (1942), 692-704. MR 0007192 (4:100b)
  • [7] -, Differential systems with general boundary conditions, Seminar Reports in Mathematics, University of California Publications in Mathematics 2 (1944), 45-61. MR 0010226 (5:265a)
  • [8] -, Differential systems with boundary conditions at more than two points, Proceedings of the Conference on Differential Equations, University of Maryland (March 17-19, 1955), pp. 1-21, University of Maryland Bookstore, College Park, Md., 1956. MR 0082002 (18:481f)
  • [9] C. E. Wilder, Expansion problems of ordinary linear differential equations with auxiliary conditions at more than two points, Trans. Amer. Math. Soc. 18 (1917), 415-442. MR 1501077

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0159979-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society